# SDR UALA2011072103709

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 62,002 hours, 8,992 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 14
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WON'T START PRIOR TO DEPARTURE.  APU SPEED DID NOT REACH 7 PERCENT, CAUSED AUTO SHUT-DOWN, MUST ACCOMPLISH FIM 49-40 TASK 812, A BATTERY DISCHARGE OF APPROX 100 AMPS IS NECESSARY FOR ELECT.  STARTER MOTOR TO TURN ABOVE 7 PERCENT SPEED, IF ELECT.  STARTER MOTOR GETS LESS THAN 100 AMPS, THEN THE APU MAY NOT REACH 7 PERCENT SPEED AND THE CAUSE OF THIS MAINT.  MESSAGE TO SHOW IS AN ELECTRICAL FAULT.  START FIM 49-40 TASK 812 AT PARA "C".
